# SDR 073001

- Difficulty date: March 14, 2003
- Submitted: March 14, 2003
- Operation: General aviation
- Aircraft: N244JM
- Make and model: Braero BAE125800A
- Aircraft serial: 258138
- Aircraft time: 4,259 hours, 4,120 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: MS3126F24
- Condition: Arced
- Location: Angle Of Attack
- Stage of operation: AP
- How discovered: T
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ANGLE OF ATTACK WILL NOT HEAT: INSPECTED CONNECTOR FS20, AND FOUND BOTH ENDS TO BE BURNT. INSPECTED BREAKER AND FOUND TO BE, 10AMP BREAKER, WHICH WAS TO LARGE FOR 18 GUAGE WIRE. REPLACED CONNECTOR AND ENGINEERING ISSUED A DRAWING TO ACCOMODATE SYSTEM REQUIREMENTS.
